Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Periodic and Non Periodic (Complex) Behavior of a Model of Bioreactor With Cell Recycling

Pages : 1-11

DOI : 10.3844/jmssp.2007.1.11

Published On : March 31, 2007

One Algebra of New Generalized Functions

Pages : 15-16

DOI : 10.3844/jmssp.2007.15.16

Published On : March 31, 2007

Global Behavior of a Higher Order Difference Equation

Pages : 17-20

DOI : 10.3844/jmssp.2007.17.20

Published On : March 31, 2007

Generalized Cauchy's Models and Generalized Integrals

Pages : 21-23

DOI : 10.3844/jmssp.2007.21.23

Published On : March 31, 2007

The Constrained Bottleneck Transportation Problem

Pages : 24-27

DOI : 10.3844/jmssp.2007.24.27

Published On : March 31, 2007

Two Main Methods for Utility Sharing in Joint Business: A Discussion

Pages : 28-34

DOI : 10.3844/jmssp.2007.28.34

Published On : March 31, 2007